# SDR SWAA062599

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 1,714 hours, 971 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481026
- Part serial: 05300H5991
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

R2 COCKPIT WINDOW SHATTERED DUE TO ARCHING.  REMOVED AND REPLACED R2 WINDOW AND HARNESS ASSY PER MM.
